Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Generalization to Multifunctions of Fan's Best Approximation Theorem

V. M. Sehgal and S. P. Singh
Proceedings of the American Mathematical Society
Vol. 102, No. 3 (Mar., 1988), pp. 534-537
DOI: 10.2307/2047217
Stable URL: http://www.jstor.org/stable/2047217
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Generalization to Multifunctions of Fan's Best Approximation Theorem
Preview not available

Abstract

We prove a theorem for set valued mappings in an approximatively compact, convex subset of a locally convex space, and then derive results due to Ky Fan and S. Reich as corollaries.

Page Thumbnails

  • Thumbnail: Page 
534
    534
  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537